MathSciNet Relay Station
MathSciNet bibliographic data
MR998513 34B15 (47H15)
Santanilla, Jairo Solvability of a nonlinear boundary value problem without Landesman-Lazer condition. Nonlinear Anal. 13 (1989), no. 6, 683–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement